# SDR CALA2019053100871

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53475565212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER ENTRY THRESHOLD UPPER SURFACE WEB STRUCTURE HAS SPOTS OF CORROSION FROM FR 52-56 - A3NB-53-3-6129 - PER N/R 9298810 REMOVED CORROSION FROM AFT CARGO DOOR SILL UPPER WEB AND FOUND TO BE OUT OF LIMITS IAW SRM 57-41-41-283-004 REMOVED AND REPLACED COVER SHEET WEB IAW SRM 51-72-11-911-002 USING WEB PART #D5347556521200 PO 1063559.3 REPAIR IS CONSIDERED MAJOR PERMANENT WORK ACCOMPLISHED.
